MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA; BOVIE ULTIMATE GENERATOR

BOVIE MEDICAL CORPORATION J-PLASMA; BOVIE ULTIMATE GENERATOR
Catalog Number BVX-100H
Medical Device Problem Codes Grounding Malfunction (1271); Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Burn(s) (1757); Patient Problem/Medical Problem (2688)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A patient suffered from a burn from a grounding pad during a surgical procedure.

Brand Name
J-PLASMA
Common Device Name
BOVIE ULTIMATE GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key8025386
Report Number3007593903-2018-00050
Device Sequence Number1030078
Product Code GEI
UDI-Device Identifier10607151009769
UDI-Public10607151009769
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBVX-100H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR